# SDR V6NA201904100001

- Difficulty date: April 10, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N170LS
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 9,554 hours, 9,872 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 4555311000013
- Condition: Corroded
- Location: Vertical Stab
- Part time: 9,554 hours, 9,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PAINT STRIPPING PROCESS DETERMINED VERTICAL STABILIZER TOP AFT FAIRING TO BE CORRODED. CORROSION WAS REMOVED AND DOUBLER REPAIR INSTALLED PER APPROVED DATA IN FAA DER DRAWING.
